# SDR C2XA08RI011

- Difficulty date: December 21, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 20,584 hours, 15,307 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 23067667
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2609 - EWR - CREW REPORTED ENGINE NR 2 OIL PRESS SPIKE TO THE RED RANGE (ABOUT 165) AND PRESSURE STAYED IN THE AMBER FOR MORE THAN 5 MIN.  CREW PERFORMED AIR RETURN AND ACFT LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED ENGINE NR 2 OIL PRESS/TEMP TRANSDUCER IAW EMB145 AMM 79-31-01 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
